# SDR CALA2019042600650

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVACUATION SLIDE ASSY GIRT BAR CNTR PAACHUTE PIN IMPROPERLY ROUTED A3NB-25-3-6099 PER NON ROUTINE 9297148.   INSTALLED AND PROPERLY SAFETIED PARACHUTE PIN ON L2 DOOR GIRT BAR SLIDE IAW A320 AMM 25-62-44-420-064A
